# SDR DALA2017121208520

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 67,766 hours, 48,806 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD88 - WINGS / STRINGERS / RH STRINGER #17 AT XCW 12 / CRACK. DTA MONITOR INSPECTION LOG REFERENCE ER/A 546518-14, SECTION I REPAIR IS PENDING A DTA EVALUATION FROM BOEING WITHIN 18 MONTHS.  ER/A 546518-14AD REV A IS CURRENT.  DTA RESTRICTION REMOVED, LOGPAGE TO BE TERMINATED.    (LP2539364)
